# SDR UHLA2014111100768

- Difficulty date: November 11, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 14,144 hours, 10,755 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OPEN MESSAGE IN FLIGHT AT FL 330, WENT AWAY AFTER 5 MINUTES.  PERFORMED OPS CHECK ON PASSENGER DOOR, OPS CHECKED GOOD. NO DEFECTS AT THIS TIME USING REF FIM 52-72-00-810-801-A00.
